논문KCI 등재
Optimistic limits of the colored Jones polynomials
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We show that the optimistic limits of the colored Jones polynomialsof the hyperbolic knots coincide with the optimistic limits of theKashaev invariants modulo 4π2.
Abstract
We show that the optimistic limits of the colored Jones polynomialsof the hyperbolic knots coincide with the optimistic limits of theKashaev invariants modulo 4π2.
참고문헌 (19)
- "Yokota theory, the invariant trace elds of hyperbolic knots and the Borel reg- ulator map" (2010)[URL]
- J. Cho, "The complex volumes of twist knots via colored Jones polyno- mials", J. Knot Theory Ramifications, 19(11), pp.1401~1421 (2010)
- J. Cho, "The complex volumes of twist knots", Proc. Amer. Math. Soc, 137(10), pp.3533~3541 (2009)
- S. Francaviglia, "Hyperbolic volume of representations of fundamental groups of cusped 3-manifolds", Int. Math. Res. Not, 2004(9), pp.425~459 (2004)
- R. M. Kashaev, "The hyperbolic volume of knots from the quantum dilogarithm", Lett. Math. Phys, 39(3), pp.269~275 (1997)
- L. Lewin, "Structural Properties of Polylogarithms, In Volume 37 of Mathematical Surveys and Monographs" (1991), American Mathematical Society
- Durham, 1984), Volume 112 of London Math. Soc. Lecture Note Ser., "Density of the Chern-Simons invariant for hyperbolic 3-manifolds, In Low-dimensional topology and Kleinian groups (Coventry", pp.1986, R. Meyerhoff
- H. Murakami, "The asymptotic behavior of the colored Jones function of a knot and its volume", Proceedings of `Art of Low Dimensional Topology VI' (2000)
- H. Murakami, "Optimistic calculations about the Witten-Reshetikhin-Turaev invariants of closed three-manifolds obtained from the figure-eight knot by integral Dehn surgeries", Recent progress towards the volume conjecture (Japanese), (1172), pp.70~79 (2000)
- H. Murakami, "Kashaev's invariant and the volume of a hyperbolic knot after Y. Yokota", Physics and combinatorics 1999, pp.244~272 (2001), World Sci. Publ.
- H.Murakami, "The colored Jones polynomials and the simplicial volume of a knot", Acta Math, 186(1), pp.85~104 (2001)
- H. Murakami, "Kashaev's conjec- ture and the Chern-Simons invariants of knots and links", Experiment. Math, 11(3), pp.427~435 (2002)
- K. Ohnuki, "The colored Jones polynomials of 2-bridge link and hyperbolicity equations of its complements", J. Knot Theory Ramications, 14(6), pp.751~771 (2005)
- "Hyperbolic volume and the Jones polynomial, Lecture note at "Invariants des noeuds et de varietes de dimension 3"" (1999)[URL]
- "The geometry and topology of three-manifolds"[URL]
- "Degenerations of ideal hyperbolic triangulations"[URL]
- "On the volume conjecture for hyperbolic knots"[URL]
- Y. Yokot, "On the complex volume of hyperbolic knots", J. Knot Theory Ramifications, 20(7), pp.955~976 (2011)
- C. K. Zickert, "The volume and Chern-Simons invariant of a representation", Duke Math. J, 150(3), pp.489~532 (2009)
이 간행물의 다른 논문 (11건)
Time scales integral inequalities for superquadratic functionsJosip Pecaric, Rabia Bibi, Josipa Baric, Martin Bohnerpp. 465-477Sobolev estimates for the local extension of boundary holomorphic forms on real hypersurfaces in Cn조상현pp. 479-491Surfaces of general type with pg=1 and q=0박희상, 신동수, 박종일pp. 493-507Explicit expression of the Krawtchouk polynomial via a discrete Green's function이윤진, 김길천pp. 509-527Avoiding permutations and the Narayana numbers박승경, 박영자pp. 529-541
